# SDR FDEA201708082145

- Difficulty date: August 8, 2017
- Submitted: August 29, 2017
- Operation: Air carrier
- Aircraft: N673FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 780
- Aircraft time: 27,859 hours, 15,158 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Condition: Separated
- Location: Pneumatic Sys
- Stage of operation: CL
- How discovered: 9
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING CLIMB OUT THROUGH 10,000 FT, RECIEVED TRIPLE CHIME ACCOMPENIED BY MOMENTARY RED ECAM FOR ENGINE FIRE.   UNABLE TO DISTINGQUISH WHICH ENGINE BEFORE WARNING WENT AWAY. UNEVENTFUL REMAINDER OF FLIGHT.  COMPLIED WITH ENGINE FIRE WARNING ADJUSTMENT AND TEST IAW AMM  26-12-00-05-02.  TESTED NORMAL. CLEARED ITEM , OK FOR SERVICE. THIS ITEM WAS AN INBOUND ITEM THAT WAS FACTED OUT, BUT ON THE NEXT FLIGHT THE CREW RETURNED TO THE GATE WITH A NR 2 ENGINE PNEUMATIC PROBLEM IAW WRI 36-10/8080.  WHEN THE ENGINE WAS OPENED,  MAINTENANCE DISCOVERED A SEPARATED PNEUMATIC DUCT AND SEVERAL BURNED WIRING HARNESSES.
